# SDR SWAA2016051351767

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 90,097 hours, 67,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMER EXIT LIGHT LENS BROKEN.  R & R LIGHT IAW AMM.
